advertisement
Question
Posted by: E | 2004/01/06

Yellow Fever

Hi Doc

Tell me if one has the yellow fever injection, does it cause any weight lose? What side effects does one get?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear E
I have never heard of people losing weight when they have vaccinations. I am not sure what all the side-effects are of this vaccination, but ask your chemist to let you read the package insert for the vaccine just to make sure.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement